# SDR 4TXA20201230002

- Difficulty date: December 30, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N737AT
- Make and model: Boeing 737-7HJ
- Aircraft serial: 36756
- Aircraft time: 4,380 hours, 1,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 37137
- Condition: No Test
- Location: Emergency Lights
- Part time: 3,565 hours, 1,245 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY (BATTERY PACK) M2150 FAILED 15 MIN CAPACITANCE CHECK.
